I had been taking 5 mg of Lexapro for just 3 months and I do not know why the withdrawal syndrome took so long? Do you think that's normal? I have difficulty concentrating, I have insomnia and weakness for a whole few months.
For the fourth month I have had the Lexapro withdrawal syndrome?
Question posted by garni on 15 June 2022
Last updated on 16 June 2022
For a low dose for a short time four months IS an awfully long time to be having any residual effects.
Have you talked to your doctor about this for professional advice? You should probably also rule out any other cause.
I'm sorry you're having problems and I hope you start feeling better soon.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.